PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 115 | 3 | 261-276
Tytuł artykułu

Abel means of operator-valued processes

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let $(X_j)$ be a sequence of independent identically distributed random operators on a Banach space. We obtain necessary and sufficient conditions for the Abel means of $X_n...X_2 X_1$ to belong to Hardy and Lipschitz spaces a.s. We also obtain necessary and sufficient conditions on the Fourier coefficients of random Taylor series with bounded martingale coefficients to belong to Lipschitz and Bergman spaces.
Czasopismo
Rocznik
Tom
115
Numer
3
Strony
261-276
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-10-13
poprawiono
1995-01-10
Twórcy
autor
  • Department of Mathematics and Statistics, Lancaster University, Lancaster LA1 4YF, England, maa008@lancaster.ac.uk
Bibliografia
  • [1] G. R. Allan, A. G. O'Farrell and T. J. Ransford, A tauberian theorem arising in operator theory, Bull. London Math. Soc. 19 (1987), 537-545.
  • [2] O. Blasco, Spaces of vector valued analytic functions and applications, in: Geometry of Banach Space, P. F. X. Müller and W. Schachermayer (eds.), London Math. Soc. Lecture Note Ser. 158, Cambridge Univ. Press, 1990, 33-48.
  • [3] O. Blasco and A. Pełczyński, Theorems of Hardy and Paley for vector-valued analytic functions and related classes of Banach spaces, Trans. Amer. Math. Soc. 323 (1991), 335-367.
  • [4] F. F. Bonsall and J. Duncan, Numerical Ranges II, London Math. Soc. Lecture Note Ser. 10, Cambridge Univ. Press, 1973.
  • [5] J. Bourgain, Some remarks on Banach spaces in which martingale difference sequences are unconditional, Ark. Mat. 21 (1983), 163-168.
  • [6] D. L. Burkholder, A geometric condition that implies the existence of certain singular integrals of Banach-space-valued functions, in: Conference on Harmonic Analysis in Honor of Antoni Zygmund, W. Beckner et al. (eds.), Wadsworth, Belmont, Calif., 1983, 270-286.
  • [7] G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals. II, Math. Z. 34 (1932), 403-439.
  • [8] J. Jakubowski and S. Kwapień, On multiplicative systems of functions, Bull. Acad. Polon. Sci. 27 (1979), 689-694.
  • [9] J. P. Kahane, Some Random Series of Functions, 2nd ed., Cambridge, 1985.
  • [10] Y. Katznelson and L. Tzafriri, On power bounded operators, J. Funct. Anal. 68 (1986), 313-328.
  • [11] J. F. C. Kingman, Subadditive ergodic theory, Ann. Probab. 1 (1973), 883-909.
  • [12] D. Ornstein and L. Sucheston, An operator theorem on $L_1$ convergence to zero with applications to Markov kernels, Ann. Math. Statist. 41 (1970), 1631-1639.
  • [13] G. C. Rota, On the maximal ergodic theorem for Abel limits, Proc. Amer. Math. Soc. 14 (1963), 722-723.
  • [14] N. Th. Varopoulos, Isoperimetric inequalities and Markov chains, J. Funct. Anal. 63 (1985), 215-239.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv115i3p261bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.